MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT LABORATORIES ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Catalog Number 02K45-28
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated architect ca 125 results on one patient.The results provided were: (b)(6) 2019 on serial number (b)(4) = 53.4u/ml / on sn (b)(4) = 14.3u/ml; repeated on (b)(6) 2019, sn (b)(4) = 55.2u/ml / on (b)(6) 2019, sn (b)(4) = 51.6u/ml; second sample drawn tested on (b)(4) = 42.1u/ml / (b)(4) = 25.9u/ml; on another architect analyzer at a different site = 28u/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Upon further review the manufacturer suspect medical device 3.Manufacturer name, city, and state and section.Manufacturing site was incorrect: from abbott, (b)(4).Mdr number 1415939-2019-00008 has been submitted and all further information will be documented under that mdr number.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8293658
Report Number3002809144-2019-00034
Device Sequence Number1304181
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2019
Device Catalogue Number02K45-28
Device Lot Number91010M800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LIST # 03M74-02.; ARCHITECT I2000SR ANALYZER, LIST # 03M74-02.; SERIAL # (B)(4).; SERIAL # (B)(4).